# SDR DXTA2024110801062

- Difficulty date: November 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 14,593 hours, 11,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 621131579
- Condition: Defective
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN OPENING MAIN ENTRY DOOR FROM THE OUTSIDE, PRECATCH DOES NOT ALLOW THE DOOR TO OPEN. CORRECTIVE ACTION; REMOVED AND REPLACED MAIN ENTRY DOOR PRECATCH SLIDE AND BELLCRANK PERFORMED ADJUSTMENTS OPS AND LEAK CHECK GOOD AT THIS TIME REF CE-560XL AMM 52-10-00.
